American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Jeffrey C. Lagarias. Euler's constant: Euler's work and modern developments. Bull. Amer. Math. Soc. 50 (2013) 527-628.
Abstract, references, and article information   
View Article: PDF

[2] Peter Sarnak. Recent progress on the quantum unique ergodicity conjecture. Bull. Amer. Math. Soc. 48 (2011) 211-228. MR 2774090.
Abstract, references, and article information   
View Article: PDF

[3] V. S. Varadarajan. Euler and his work on infinite series. Bull. Amer. Math. Soc. 44 (2007) 515-539. MR 2338363.
Abstract, references, and article information   
View Article: PDF

[4] Stephen S. Gelbart and Stephen D. Miller. Riemann's zeta function and beyond. Bull. Amer. Math. Soc. 41 (2004) 59-112. MR 2015450.
Abstract, references, and article information   
View Article: PDF

[5] J. Korevaar. A century of complex Tauberian theory. Bull. Amer. Math. Soc. 39 (2002) 475-531. MR 1920279.
Abstract, references, and article information   
View Article: PDF

[6] Philippe Biane, Jim Pitman and Marc Yor. Probability laws related to the Jacobi theta and Riemann zeta functions, and Brownian excursions. Bull. Amer. Math. Soc. 38 (2001) 435-465. MR 1848256.
Abstract, references, and article information   
View Article: PDF

[7] Nicholas M. Katz and Peter Sarnak. Zeroes of zeta functions and symmetry. Bull. Amer. Math. Soc. 36 (1999) 1-26. MR 1640151.
Abstract, references, and article information   
View Article: PDF

[8] Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein. On some applications of automorphic forms to number theory. Bull. Amer. Math. Soc. 33 (1996) 157-175. MR 1359575.
Abstract, references, and article information   
View Article: PDF

[9] M. Ram Murty. Selberg's conjectures and Artin $L$-functions . Bull. Amer. Math. Soc. 31 (1994) 1-14. MR 1242382.
Abstract, references, and article information   
View Article: PDF

[10] Dieter H. Mayer. The thermodynamic formalism approach to Selberg's zeta function for ${\text{PSL}}\left( {2,\mathbf{Z}} \right)$. Bull. Amer. Math. Soc. 25 (1991) 55-60. MR 1080004.
Abstract, references, and article information   
View Article: PDF

[11] Marcus P. F. du Sautoy. Finitely generated groups, $p$-adic analytic groups, and Poincaré series. Bull. Amer. Math. Soc. 23 (1990) 121-126. MR 1021793.
Abstract, references, and article information   
View Article: PDF

[12] J. B. Conrey. At least two fifths of the zeros of the Riemann zeta function are on the critical line. Bull. Amer. Math. Soc. 20 (1989) 79-81. MR 959210.
Abstract, references, and article information   
View Article: PDF

[13] Gilles Lachaud. On real quadratic fields. Bull. Amer. Math. Soc. 17 (1987) 307-311. MR 903739.
Abstract, references, and article information   
View Article: PDF

[14] Louis de Branges. The Riemann hypothesis for Hilbert spaces of entire functions. Bull. Amer. Math. Soc. 15 (1986) 1-17. MR 838785.
Abstract, references, and article information   
View Article: PDF

[15] James Lee Hafner. On the zeros of Maass wave form $L$-functions. Bull. Amer. Math. Soc. 15 (1986) 61-64. MR 838787.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia